Acute Arterial Thrombosis during Postoperative Adjuvant Cisplatin-based Chemotherapy for Completely Resected Lung Adenocarcinoma
Year: 2017
Type: article
Study design: Case Report
Abstract: A malignant tumor can cause hypercoagulation and it also often coexists with thrombosis. Cisplatin-based chemotherapy can also induce adverse vascular effects, including arterial thrombosis. We herein report a case of acute arterial thrombosis in a patient undergoing postoperative adjuvant cisplatin-based chemotherapy for completely resected lung cancer. The patient complained of acute leg pain after chemotherapy, and computed tomography revealed multiple thrombi from the thoracic to popliteal arteries. Arterial thrombosis during adjuvant chemotherapy is extremely rare; however, careful clinical observation of patients receiving cisplatin-based chemotherapy is important, because arterial thrombosis, even in the absence of the primary malignant tumor, is possible.
Source: Internal Medicine
Institutions: University of Tokyo Hospital, The University of Tokyo
Language: English
Subfield: Internal Medicine
Field: Medicine
Domain: Health Sciences
Open Access status: diamond
OpenAlex ID: W2773622392
